# SDR SIMA20210721002

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 33,156 hours, 30,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FLOOR PROXIMITY EMERGENCY LIGHT STRIP INOP-C/A-RAR #1 FLOOR PROXIMITY EMERGENCY LIGHT STRIP IAW EMB-140 AMM 33-50-12. OPC GOOD.
